# SDR AU981678

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Corroded
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ON SELECTION, FLAPS FAILED TO EXTEND.  INVESTIGATION FOUND CORRODED TERMINALS ON THE SELECTOR SWITCH MICROSWITCHES.
